# SDR WX0A2020011373457

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 52,812 hours, 28,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT APPROX 5000 FT THERE WAS A ODOR SIMILAR TO BODY ODOR OR SAVORY/FERMENTED SMELL. POTENTIALLY DIRTY SOCK SMELL. UPON LANDING THE TWO AFT FLIGHT ATTENDENTS REPORTED VERY STRONG DIRTY SOCK SMELL IN AFT CABIN.  C/W T/C 21-000-001 NO DISCREPANCIES FOUND.
